# SDR DALA2023113009845

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 71,644 hours, 27,070 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6355C000102
- Part serial: 10403
- Condition: Inoperative
- Location: Unknown
- Part time: 16,583 hours, 6,789 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3757 - FCNT/DE- DECLARED EMERGENCY DUE TO ELECTRIC STAB TRIM INOP AND MANUAL TRIM DIFFICULT TO OPERATE. CORRECTIVE ACTION: MAINTENANCE R&R STAB TRIM MOTOR, STAB TRIM CONTROL RELAY AND STAB TRIM INTERLOCK RELAY PER B737 AMM 27-41.
